# SDR IPXA2021081372700

- Difficulty date: August 5, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 59,123 hours, 19,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56498
- Condition: Corroded
- Location: Bs 1602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CORROSION WAS FOUND ON INTERCOSTAL(P/N:146T5649-8)ON MAIN DECK FLOOR NEAR STA 1602.64, RBL 54.75.INSTALL NEW PART I.A.W BOEING DWG 146T5650 SH 4, REV"A"; SH 5, REV"C" AND 767-300F SRM 51-40-02 REV 80.03.
